Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2017, Article ID 6125102, 11 pages
https://doi.org/10.1155/2017/6125102
Research Article

Chaos Control and Synchronization via Switched Output Control Strategy

Department of Mathematics, Nanchang University, Nanchang 330031, China

Correspondence should be addressed to Runzi Luo; moc.361@zr_oul

Received 24 October 2016; Accepted 22 December 2016; Published 29 January 2017

Academic Editor: Francisco Gordillo

Copyright © 2017 Runzi Luo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Chen and X. Dong, From Chaos to Order: Methodologies, Perspectives and Applications, vol. 24 of World Scientific Series on Nonlinear Science. Series A: Monographs and Treatises, World Scientific, Singapore, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  2. E. Ott, C. Grebogi, and J. A. Yorke, “Controlling chaos,” Physical Review Letters, vol. 64, no. 11, pp. 1196–1199, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. L. M. Pecora and T. L. Carroll, “Synchronization in chaotic systems,” Physical Review Letters, vol. 64, no. 8, pp. 821–824, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. H. Dimassi, A. Loría, and S. Belghith, “A new secured transmission scheme based on chaotic synchronization via smooth adaptive unknown-input observers,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 9, pp. 3727–3739, 2012. View at Publisher · View at Google Scholar · View at Scopus
  5. C. Y. Chee and D. Xu, “Chaotic encryption using discrete-time synchronous chaos,” Physics Letters A, vol. 348, no. 3–6, pp. 284–292, 2006. View at Publisher · View at Google Scholar · View at Scopus
  6. L. Kocarev and G. Jakimoski, “Logistic map as a block encryption algorithm,” Physics Letters. A, vol. 289, no. 4-5, pp. 199–206, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. J. Zhang, X. Wang, and W. Zhang, “Chaotic keyed hash function based on feedforward-feedback nonlinear digital filter,” Physics Letters A, vol. 362, no. 5-6, pp. 439–448, 2007. View at Publisher · View at Google Scholar · View at Scopus
  8. D. Xiao, X. Liao, and S. Deng, “Using time-stamp to improve the security of a chaotic maps-based key agreement protocol,” Information Sciences, vol. 178, no. 6, pp. 1598–1602, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Z. Wang, X. Huang, and H. Shen, “Control of an uncertain fractional order economic system via adaptive sliding mode,” Neurocomputing, vol. 83, pp. 83–88, 2012. View at Publisher · View at Google Scholar · View at Scopus
  10. U. E. Vincent, “Synchronization of identical and non-identical 4-D chaotic systems using active control,” Chaos, Solitons and Fractals, vol. 37, no. 4, pp. 1065–1075, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. D. W. Lee, W. J. Yoo, D. H. Ji, and J. H. Park, “Integral control for synchronization of complex dynamical networks with unknown non-identical nodes,” Applied Mathematics and Computation, vol. 224, pp. 140–149, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. Z. Q. Zhu and H. P. Hu, “Robust synchronization by time-varying impulsive control,” IEEE Transactions on Circuits and Systems II: Express Briefs, vol. 57, no. 9, pp. 735–739, 2010. View at Publisher · View at Google Scholar · View at Scopus
  13. R. Luo and Y. Zeng, “The control of chaotic systems with unknown parameters and external disturbance via backstepping-like scheme,” Complexity, vol. 21, no. S1, pp. 573–583, 2016. View at Publisher · View at Google Scholar · View at Scopus
  14. X. Xiao, L. Zhou, and Z. Zhang, “Synchronization of chaotic Lur'e systems with quantized sampled-data controller,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 6, pp. 2039–2047, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. R. Luo and Y. Zeng, “The control and synchronization of a rotational relativistic chaotic system with parameter uncertainties and external disturbance,” Journal of Computational and Nonlinear Dynamics, vol. 10, no. 6, Article ID 064503, 2015. View at Publisher · View at Google Scholar · View at Scopus
  16. H. Saberi Nik, J. Saberi-Nadjafi, S. Effati, and R. A. Van Gorder, “Hybrid projective synchronization and control of the Baier-Sahle hyperchaotic flow in arbitrary dimensions with unknown parameters,” Applied Mathematics and Computation, vol. 248, pp. 55–69, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. J. M. Grzybowski, M. Rafikov, and J. M. Balthazar, “Synchronization of the unified chaotic system and application in secure communication,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 6, pp. 2793–2806, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. P. P. Singh, J. P. Singh, and B. K. Roy, “Synchronization and anti-synchronization of Lu and Bhalekar-Gejji chaotic systems using nonlinear active control,” Chaos, Solitons & Fractals, vol. 69, pp. 31–39, 2014. View at Publisher · View at Google Scholar · View at Scopus
  19. E. E. Mahmoud, “Adaptive anti-lag synchronization of two identical or non-identical hyperchaotic complex nonlinear systems with uncertain parameters,” Journal of the Franklin Institute. Engineering and Applied Mathematics, vol. 349, no. 3, pp. 1247–1266, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. M. Srivastava, S. K. Agrawal, and S. Das, “Adaptive projective synchronization between different chaotic systems with parametric uncertainties and external disturbances,” Pramana—Journal of Physics, vol. 81, no. 3, pp. 417–437, 2013. View at Publisher · View at Google Scholar · View at Scopus
  21. L. Runzi and W. Yinglan, “Finite-time stochastic combination synchronization of three different chaotic systems and its application in secure communication,” Chaos. An Interdisciplinary Journal of Nonlinear Science, vol. 22, no. 2, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. E. N. Lorenz, “Deterministic nonperiodic flow,” Journal of the Atmospheric Sciences, vol. 20, no. 2, pp. 130–141, 1963. View at Publisher · View at Google Scholar
  23. S. Čelikovský and G. Chen, “On a generalized Lorenz canonical form of chaotic systems,” International Journal of Bifurcation and Chaos, vol. 12, no. 8, pp. 1789–1812, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. J. Lü, G. Chen, D. Cheng, and S. Celikovsky, “Bridge the gap between the Lorenz system and the Chen system,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 12, no. 12, pp. 2917–2926, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. K. Murali, “Digital signal transmission with cascaded heterogeneous chaotic systems,” Physical Review E, vol. 63, no. 1, Article ID 016217, 2001. View at Publisher · View at Google Scholar · View at Scopus
  26. M. Itoh, “Spread spectrum communication via chaos,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 9, no. 1, pp. 155–213, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  27. K. M. Short, “Unmasking a modulated chaotic communications scheme,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 6, no. 2, pp. 367–375, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  28. G. Pérez and H. A. Cerdeira, “Extracting messages masked by chaos,” Physical Review Letters, vol. 74, no. 11, pp. 1970–1973, 1995. View at Publisher · View at Google Scholar · View at Scopus